protein supplements

  • rick1963

    Posts: 6

    Jul 26, 2011 11:16 PM GMT
    started using max protein about three days ago and have had a case of the farts that lasts for about three hours after taking it. is this the norm for people? could it be a mild allergy?
  • Posted by a hidden member.
    Log in to view his profile

    Jul 27, 2011 2:27 AM GMT
    Yes. Protein causes farts. Every heard of protein shits? It hurts. Typically, whey concentrates cause gas more than isolates. If your supplement is mostly concentrates, there is the cause. Check out the ingredients. I switched to Optimum Nutrition 100% Whey Protein Gold Standard a few years back and it has not been as bad.
  • Posted by a hidden member.
    Log in to view his profile

    Jul 27, 2011 4:11 AM GMT
    It could also be a sign of mild lactose intolerance. Protein isolate has much less lactose in it than other forms. You could try that, or temporarily try a protein that isn't made from milk.
  • rick1963

    Posts: 6

    Jul 27, 2011 10:00 AM GMT
    thanks, guys. appreciate the input